# SDR AALA2020090109001

- Difficulty date: August 27, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 68,665 hours, 26,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160300000
- Condition: Damaged
- Location: Row 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CENTER ISLE FLOOR BOARD AT SEAT ROW 6 HAS SOFT SPOT. REMOVED AND REPLACED FLOOR BOARD PANEL 231VF PER AMM 53-22-12.
